Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equivariant immersion and imbedding up to cobordism

Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 44 (1974), 479-481
MSC: Primary 57D85
MathSciNet review: 0343300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper determines the smallest possible integer $ r$ so that a given manifold with involution is equivariantly bordant to an immersed or imbedded submanifold of some $ {R^s} \times {R^r}$ with involution $ 1 \times ( - 1)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society